Prikladnaya Mekhanika i Tekhnicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Mekh. Tekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikladnaya Mekhanika i Tekhnicheskaya Fizika, 1967, Volume 8, Issue 3, Pages 140–143 (Mi pmtf8398)  

Hydraulic resistance at high flow speeds in the boiling of ethanol below the saturation temperature

V. I. Adamovskii, S. S. Kutateladze, L. S. Shtokolov

Novosibirsk
Received: 12.10.1966
English version:
Journal of Applied Mechanics and Technical Physics, 1967, Volume 8, Issue 3, Pages 98–99
DOI: https://doi.org/10.1007/BF00913227
Document Type: Article
Language: Russian
Citation: V. I. Adamovskii, S. S. Kutateladze, L. S. Shtokolov, “Hydraulic resistance at high flow speeds in the boiling of ethanol below the saturation temperature”, Prikl. Mekh. Tekh. Fiz., 8:3 (1967), 140–143; J. Appl. Mech. Tech. Phys., 8:3 (1967), 98–99
Citation in format AMSBIB
\Bibitem{AdaKutSht67}
\by V.~I.~Adamovskii, S.~S.~Kutateladze, L.~S.~Shtokolov
\paper Hydraulic resistance at high flow speeds in the boiling of ethanol below the saturation temperature
\jour Prikl. Mekh. Tekh. Fiz.
\yr 1967
\vol 8
\issue 3
\pages 140--143
\mathnet{http://mi.mathnet.ru/pmtf8398}
\transl
\jour J. Appl. Mech. Tech. Phys.
\yr 1967
\vol 8
\issue 3
\pages 98--99
\crossref{https://doi.org/10.1007/BF00913227}
Linking options:
  • https://www.mathnet.ru/eng/pmtf8398
  • https://www.mathnet.ru/eng/pmtf/v8/i3/p140
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Prikladnaya Mekhanika i Tekhnicheskaya Fizika Prikladnaya Mekhanika i Tekhnicheskaya Fizika
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025